Behavior of a solution of a boundary value problem for a hyperbolic equation for $t\to\infty $
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1966), pp. 124-138
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1966_1_a14,
author = {A. G. Ramm},
title = {Behavior of a~solution of a~boundary value problem for a~hyperbolic equation for $t\to\infty $},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {124--138},
year = {1966},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1966_1_a14/}
}
A. G. Ramm. Behavior of a solution of a boundary value problem for a hyperbolic equation for $t\to\infty $. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1966), pp. 124-138. http://geodesic.mathdoc.fr/item/IVM_1966_1_a14/